Medi-First Sinus Decongestant Tablets, Compare Active Ingredient to Sudafed® PE #80933

$8.55$14.65

Compare active ingredient to Sudafed® PE A non-drowsy formula that quickly clears sinus pressure and nasal congestion.

Each tablet contains: Phenylephrine HCl 10mg

Clear

Share our products with family and friends !!

Description

Medi-First Sinus Decongestant Tablets, Compare Active Ingredient to Sudafed® PE #80933

Additional information

Box

1, 2

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.